Skip to Content

Can nexium cause bloody urine?

Responses (3)

Anonymous 5 May 2013

Hello,

I take nexium and never had that problem.

This sounds serious , I suggest someone takes you to the ER or dial 911.

https://www.drugs.com/sfx/nexium-side-effects.html

Take care,

masso.

kaismama 5 May 2013

It could just be an infection but Nexium can cause a form of kidney inflammation so i would suggest you see your dr asap.

jayeetaray 18 Sep 2013

hello there,
even i have the same problem after eating nexium pills, which i took because of a reflux problem that i have. I don't really know what is causing my urine to be bloody, the pills or the reflux problem. Since you also have a similar problem, wanted to know what your diagnosis revealed.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions